# SDR QXEA2019020100058

- Difficulty date: February 1, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 11,804 hours, 12,792 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 2940030201
- Condition: Missing
- Location: Rt Wing Nr 2
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUELER REPORTS THERE IS NO FUEL CAP. REMOVED FROM SERVICE. INSTALLED FUEL CAP #2 SIDE. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
